# SDR AALA202002039009

- Difficulty date: February 1, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 71,940 hours, 9,272 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: VAL1327
- Part serial: 01044032
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT PACK FAILED TO COME ON AT CRUISE ALTITUDE, DIVERTED TO JFK, EMERGENCY DECLARED. REPLACED R/H PACK LOW LIMIT VALVE IAW AMM 21-52-30. ALL TEST NORMAL.
